# SDR VNAA2017070911101

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 31,157 hours, 31,274 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A CARGO BOTTLE LOW CAUTION MESSAGE AT FLIGHT LEVEL 290.  DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITH OUT INCIDENT.  FOUND NO EVIDENCE OF FIRE OR SMOKE. MAINTENANCE CLEANED THE CONNECTOR PLUGS ON THE FIRE BOTTLES AND PREFORMED AN OPS CHECK OF THE SYSTEM AND EVERYTHING OPS CHECKED GOOD AND NO DEFECTS WERE FOUND.
